# SDR F3LA2008111700714

- Difficulty date: November 15, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N805FR
- Make and model: Airbus A318-111
- Aircraft serial: 1660
- Aircraft time: 17,004 hours, 8,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: BR964424
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE NOTED THAT THE SEAT MOUNTED EMERGENCY EXIT LIGHT AT ROW 5ABC WILL NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED SEAT MOUNTED EMERGENCY EXIT LIGHT AND PERFORMED OPERATIONAL TEST IN ACCORDANCE WITH A318 AMM 33-51-19 PB 401.
